# SDR UALA2013051303303

- Difficulty date: May 12, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 66,121 hours, 24,506 cycles
- Engine: Iae V2527A5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RT WING FENCE DUE TO DAMAGE.   REPLACED RT WING TIP FENCE IAW AMM.
